# SDR 01FDEA00338

- Difficulty date: May 8, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 32,310 hours, 21,914 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Part number: 65239337
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LT MLG DOOR ACTUATOR RIB FITTING SHEARED IN FLIGHT.  LOG PAGE 00199388 IND TEST FLT UNSAT DUE TO MLG DOOR BROKEN IN FLT.  *S/D*  REMOVED AND REPLACED LT MLG INBOARD DOOR ASSY, (P/N 65-24764-129) ACTUATOR (P/N 7-3141-4), PUSHROD ASSY (P/N 69-21445).
